Article citationsMore>>

M. Dreher and A. Jüngel, “Compact Families of Piecewise Constant Funcitons in L^p(0,T;B),” Nonlinear Analysis, Vol. 75, No. 6, 2012, pp. 3072-3077. http://dx.doi.org/10.1016/j.na.2011.12.004

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top